# SDR UPS08854021

- Difficulty date: October 8, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP LT FLAP SURF BOARD PANEL HAS TWO DAMAGED SCREW HOLES.  INSTALLED BONDED REPAIR IAW SRM 57-7-1, 51-1-9A PAR 11 FIG 9, 51-1-15 PAR 2.
